# SDR AALA20121130019

- Difficulty date: November 30, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 89,097 hours, 13,929 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Condition: Out Of Limits
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

TUL - CREW REPORTED DURING ALT FLAP EXTENSION TRAILING EDGE DISAGREE LIGHT "T/E FLAP ASYM" DISPLAYED. EMERGENCY DECLARED FLIGHT LANDED TUL WITHOUT INCIDENT.  ADJUSTED NUMBER FOUR RESOLVER THAT WAS OUT OF LIMITS.  SYSTEM GROUND CHECK NORMAL OPERATION.
